# SDR FDEA201206232307

- Difficulty date: June 23, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA02371
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN MISREPAIRED BS 886 BETWEEN LONGERONS 39 TO 42 RT.   REPAIRED IAW EA 8-5330-159852.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 115.
